# SDR CA030915003

- Difficulty date: July 14, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 23,526 hours
- Engine: Pwa R985AN14B
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: C2TE37ND
- Condition: Cracked
- Location: Lt & Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT ELEVATOR FRONT SPAR UPPER ATTACH HOLES FOR CENTER HINGE POSITION HAS A SMALL CRACKS AROUND THE UPPER AN3 BOLT HOLE.
